# SDR 2016FA0000609

- Difficulty date: December 10, 2016
- Submitted: December 10, 2016
- Operation: General aviation
- Aircraft: N8EG
- Make and model: Socata TBM 700
- Aircraft serial: 34
- Aircraft time: 5,074 hours, 2,071 cycles
- Engine: Pwa PT6A64
- Engine time: 5,052 hours, 2,062 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 806350
- Part serial: 12039252
- Condition: Malfunctioned
- Location: Engine
- Part time: 5,052 hours, 2,062 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RECEIPT OF FCU AFTER RE-CALIBRATION ENGINE WILL START NORMALLY BUT WILL NOT MAKE MAX REVERSE CHECK. SEND OUT FOR RE-CAL.
